# SDR SWIA201125623

- Difficulty date: February 9, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 26,034 hours, 35,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN AT SEAT 6A MISSING.  (FLT 6480)  RE-SECURED "EXIT" SIGN AT SEAT 6A.
